Cytomegalovirus colitis in a patient undergoing postoperative adjuvant chemotherapy for lung adenocarcinoma with uracil-tegafur

Hideyuki Hayashi, Yoshito Komatsu, Takumi Uchida, Nobuhiko Abe, Ken Ito, Kouji Hirata, Kana Matsuda, Akira Fujinaga

研究成果: Article査読

抄録

When we examine a patient with symptoms of acute enteritis in the course of chemotherapy with oral fluoropyrimidines such as uracil-tegafur (often referred to as UFT), we usually suspect 5-fluorouracil-induced enterocolitis. In case of persistent clinical symptoms despite discontinuation of chemotherapy, cytomegalovirus colitis should be considered in the differential diagnosis of chemotherapy-induced enterocolitis. We herein report the case of a patient who underwent surgery for lung adenocarcinoma followed by postoperative adjuvant chemotherapy with uracil-tegafur and was diagnosed as having cytomegalovirus colitis during the therapy. In the course of chemotherapy, cytomegalovirus colitis occasionally occurs even though the patient does not experience severe myelosuppression; thus, it is necessary that we recognize its potential occurrence.

本文言語English
ページ(範囲)826-829
ページ数4
ジャーナルJournal of Infection and Chemotherapy
22
12
DOI
出版ステータスPublished - 2016 12 1

ASJC Scopus subject areas

  • 微生物学(医療)
  • 薬理学(医学)
  • 感染症

フィンガープリント

「Cytomegalovirus colitis in a patient undergoing postoperative adjuvant chemotherapy for lung adenocarcinoma with uracil-tegafur」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル